# SDR COMA0760369

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 31,723 hours, 29,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Part number: 88308
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV7 INSPECTION FOUND BULKHEAD POST LOWER END CRACKED, FS 559, RBL 9.  REMOVED DAMAGE AND INSTALLED DOUBLER PER BOMBARDIER REO 601R-53-41-057.
